The SU(2) -character variety of the closed surface of genus 2

Nan Kuo Ho, Lisa C. Jeffrey, Khoa Dang Nguyen, Eugene Zhu Xia

Research output: Contribution to journalArticle

Abstract

We study the symplectic geometry of the SU (2) -representation variety of the compact oriented surface of genus 2. We use the Goldman flows to identify subsets of the moduli space with corresponding subsets of P 3 (C). We also define and study two antisymplectic involutions on the moduli space and their fixed point sets.

Original languageEnglish
Pages (from-to)171-187
Number of pages17
JournalGeometriae Dedicata
Volume192
Issue number1
DOIs
Publication statusPublished - 2018 Feb 1

Fingerprint

Character Variety
Moduli Space
Genus
Symplectic Geometry
Closed
Subset
Fixed Point Set
Involution

All Science Journal Classification (ASJC) codes

  • Geometry and Topology

Cite this

Ho, Nan Kuo ; Jeffrey, Lisa C. ; Nguyen, Khoa Dang ; Xia, Eugene Zhu. / The SU(2) -character variety of the closed surface of genus 2. In: Geometriae Dedicata. 2018 ; Vol. 192, No. 1. pp. 171-187.
@article{219a77582d5c46fcbdf1d3d4f9b321e2,
title = "The SU(2) -character variety of the closed surface of genus 2",
abstract = "We study the symplectic geometry of the SU (2) -representation variety of the compact oriented surface of genus 2. We use the Goldman flows to identify subsets of the moduli space with corresponding subsets of P 3 (C). We also define and study two antisymplectic involutions on the moduli space and their fixed point sets.",
author = "Ho, {Nan Kuo} and Jeffrey, {Lisa C.} and Nguyen, {Khoa Dang} and Xia, {Eugene Zhu}",
year = "2018",
month = "2",
day = "1",
doi = "10.1007/s10711-017-0296-z",
language = "English",
volume = "192",
pages = "171--187",
journal = "Geometriae Dedicata",
issn = "0046-5755",
publisher = "Springer Netherlands",
number = "1",

}

The SU(2) -character variety of the closed surface of genus 2. / Ho, Nan Kuo; Jeffrey, Lisa C.; Nguyen, Khoa Dang; Xia, Eugene Zhu.

In: Geometriae Dedicata, Vol. 192, No. 1, 01.02.2018, p. 171-187.

Research output: Contribution to journalArticle

TY - JOUR

T1 - The SU(2) -character variety of the closed surface of genus 2

AU - Ho, Nan Kuo

AU - Jeffrey, Lisa C.

AU - Nguyen, Khoa Dang

AU - Xia, Eugene Zhu

PY - 2018/2/1

Y1 - 2018/2/1

N2 - We study the symplectic geometry of the SU (2) -representation variety of the compact oriented surface of genus 2. We use the Goldman flows to identify subsets of the moduli space with corresponding subsets of P 3 (C). We also define and study two antisymplectic involutions on the moduli space and their fixed point sets.

AB - We study the symplectic geometry of the SU (2) -representation variety of the compact oriented surface of genus 2. We use the Goldman flows to identify subsets of the moduli space with corresponding subsets of P 3 (C). We also define and study two antisymplectic involutions on the moduli space and their fixed point sets.

UR - http://www.scopus.com/inward/record.url?scp=85032476685&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85032476685&partnerID=8YFLogxK

U2 - 10.1007/s10711-017-0296-z

DO - 10.1007/s10711-017-0296-z

M3 - Article

VL - 192

SP - 171

EP - 187

JO - Geometriae Dedicata

JF - Geometriae Dedicata

SN - 0046-5755

IS - 1

ER -